# SDR TWAA9819304

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933L
- Make and model: Doug DC-9-41
- Aircraft serial: 47617
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE L1 CABIN DOOR STAYED ON WHEN POWER WAS REMOVED DURING LAYOVER.  CLEANED AND SECURED CONNECTOR TO BATTERY PACK.  CHECK-C 2-16-98 STL.
